# SDR P5CA9701140

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D FLOOR SUPPORT FOUND CRACK AT STA 1140 LSL 116.  REPAIRED FLOOR SUPPORT PER BOEING SRM 51-40-03.
